# SDR 95ZZZW738

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND ONE .1875 INCH CRACK IN -85 LOWER LEFT CORNER, STATION 1167.  STOP DRILLED CRACK AND REPAIRED PER SERVICE BULLETIN 137 AND EMLR 65694.  (W)
